is it normal for one not to have their periods after stopping the usage of neustate injection which was taken every two months,and how long does the inejection last in one's system if they have been using it over a year and what are the possibilities of pregnancy should they have unprotected sex???
Welcome to ehealthforum,
If after missing/stopping with hormonal contraceptive shot, you have still not had your periods, you should consider visiting your doctor/gynecologist for further evaluation to look for the underlying cause for your absent periods (especially rule out ovarian suppression or failure). Pregnancy chances are also possible in immediate menstrual cycle if your ovulation/fertility has returned back immediately and if you have been sexually active without protection. If you suspect chances of pregnancy (possible if you had been sexually active and if your fertility has returned), consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Treatment as appropriate would be started to help you. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.